# SDR DALA2024111110822

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SEAT TRACK CORROSION @ STA 22 RBL 43.5 (P). SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0559:5321-2021/001 00402 REMOVED AND REPLACED SEAT TRACK PER A220 ASRP 51-77-00-00 -028. (LP# 0650524)
